Diffusion approximation of stochastic Markov models with persistent regression

Authors

  • D. Koroliuk
  • V. S. Korolyuk

Abstract

Sequences of sums of identically distributed random variables forming a homogeneous Markov chain are approximated by a time-discrete autoregression process of Ornstein-Uhlenbeck type.

Published

25.07.1995

Issue

Section

Research articles

How to Cite

Koroliuk, D., and V. S. Korolyuk. “Diffusion Approximation of Stochastic Markov Models With Persistent Regression”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 928–935, https://umj.imath.kiev.ua/index.php/umj/article/view/5487.